# SDR CALA2024061701805

- Difficulty date: June 5, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N7295
- Make and model: Boeing 737-8
- Aircraft serial: 67550
- Aircraft time: 5,063 hours, 1,838 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4551242102
- Part serial: T1123154702
- Condition: Damaged
- Location: Fwd Galley
- Part time: 6,310 hours, 1,182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER 105 IN FWD GALLEY FULLY DETACHED AND FELL ON FLOOR DURING TAKEOFF. PLACING INOP COFFEE MAKER ON DEFERRAL IAW NEF 2500BD REF ECRA 2530-04524 LOG PAGE 8193684 FOR BEING REMOVED.  COFFEEMAKER  REMOVED. COFFEE REMOVED COFFEE MAKER M & E . TWEAKED THE COFFEEMAKER AND NOW IT WILL NOT GO BACK IN COFFEEMAKER WAS WITH LEFT WITH OPS TO RETURN TO STORES. SECURE PROPERLY. ) PLACING INOP COFFEE MAKER ON DEFERRAL IAW NEF 2500BD REF ECRA 2530-04524 LOG PAGE 8193684 FOR BEING REMOVED. INSTALLED NEW COFFEEMAKER AT POSITION G11/G11 (105), M & E S/N 20-2530-9-0001,QTY :1 2405. OPS CHECK NORMAL REF AMM 25-32-01  M & E.
